Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2019, 11:26 AM CDT for Dodge County, Jefferson County, Waukesha County, Wisconsin. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2019, 11:26 AM CDT (16:26 UTC)
- Expired
- Jun 30, 2019, 12:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, WI, Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 18 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:40 AM CDT | TSTM WND GST 58 | 1 Ssw Watertown, WI | . |
| Jun 30, 11:40 AM CDT | TSTM WND GST 58 | 1 Ssw Watertown, WI | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1 SSW WATERTOWN. |
| Jun 30, 11:40 AM CDT | TSTM WND GST 58 | 1 Ssw Watertown, WI | |
| Jun 30, 11:42 AM CDT | TSTM WND DMG | 5 N Lac La Belle, WI | SIDING BLOWN OFF OF A HOUSE IN ASHIPPUN. |
| Jun 30, 11:45 AM CDT | TSTM WND DMG | Ixonia, WI | WIDESPREAD WIND DAMAGE THROUGHOUT THE COUNTY PARTICULARLY IN THE IXONIA AREA. |
| Jun 30, 11:55 AM CDT | TSTM WND DMG | 1 Sw Lac La Belle, WI | TWO LARGE TREE BRANCHES DOWN. |
| Jun 30, 12:00 PM CDT | TSTM WND DMG | 1 Ene Oconomowoc, WI | WIDESPREAD WIND DAMAGE IN WAUKESHA COUNTY ESPECIALLY IN THE OCONOMOWOC AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -408 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
121
WUUS53 KMKX 301626
SVRMKX
WIC027-055-133-301715-
/O.NEW.KMKX.SV.W.0025.190630T1626Z-190630T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1126 AM CDT Sun Jun 30 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Western Waukesha County in southeastern Wisconsin...
Jefferson County in southeastern Wisconsin...
Southeastern Dodge County in southeastern Wisconsin...
* Until 1215 PM CDT.
* At 1126 AM CDT, severe thunderstorms were located along a line
extending from near Campbellsport to near Lake Mills, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. There have been numerous reports of tree
damage and power outages.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Watertown, Whitewater, Hartford, Fort Atkinson, Jefferson,
Delafield, Lake Mills, Waterloo, Wales, Okauchee Lake, Oconomowoc,
Johnson Creek, Dousman, North Prairie, Palmyra, Lac La Belle, Lake
Ripley, Lake Koshkonong, Ixonia and Rome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4285 8901 4320 8901 4320 8870 4344 8841
4324 8842 4319 8842 4319 8840 4284 8839
TIME...MOT...LOC 1626Z 307DEG 36KT 4357 8826 4309 8897
HAIL...<.75IN
WIND...60MPH
$$
MRC2 follow-up statements
460
WWUS53 KMKX 301637
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1137 AM CDT Sun Jun 30 2019
WIC027-055-133-301715-
/O.CON.KMKX.SV.W.0025.000000T0000Z-190630T1715Z/
Waukesha WI-Jefferson WI-Dodge WI-
1137 AM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN WAUKESHA...JEFFERSON AND SOUTHEASTERN DODGE COUNTIES...
At 1136 AM CDT, severe thunderstorms were located along a line
extending from near Hartford to near Edgerton, moving south at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. There have been numerous reports of tree
and power line damage at the leading edge of these storms.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watertown, Whitewater, Hartford, Fort Atkinson, Jefferson, Delafield,
Lake Mills, Waterloo, Wales, Okauchee Lake, Oconomowoc, Johnson
Creek, Dousman, North Prairie, Palmyra, Lac La Belle, Lake Ripley,
Lake Koshkonong, Ixonia and Rome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4285 8901 4320 8901 4320 8870 4344 8841
4324 8842 4319 8842 4319 8840 4284 8839
TIME...MOT...LOC 1636Z 358DEG 28KT 4336 8842 4288 8913
HAIL...<.75IN
WIND...60MPH
$$
MRC078
WWUS53 KMKX 301701
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1201 PM CDT Sun Jun 30 2019
WIC027-301710-
/O.CAN.KMKX.SV.W.0025.000000T0000Z-190630T1715Z/
Dodge WI-
1201 PM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern Wisconsin.
LAT...LON 4285 8901 4320 8901 4320 8842 4319 8840
4284 8839
TIME...MOT...LOC 1700Z 307DEG 36KT 4322 8817 4274 8888
$$
WIC055-133-301715-
/O.CON.KMKX.SV.W.0025.000000T0000Z-190630T1715Z/
Waukesha WI-Jefferson WI-
1201 PM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WESTERN WAUKESHA AND JEFFERSON COUNTIES...
At 1200 PM CDT, severe thunderstorms were located along a line
extending from near Lannon to near Milton, moving southeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. There have been numerous reports of tree
damage and power outages.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Delafield, Lake
Mills, Waterloo, Wales, Okauchee Lake, Oconomowoc, Johnson Creek,
Dousman, North Prairie, Palmyra, Lac La Belle, Lake Ripley, Lake
Koshkonong, Ixonia, Rome and Eagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4285 8901 4320 8901 4320 8842 4319 8840
4284 8839
TIME...MOT...LOC 1700Z 307DEG 36KT 4322 8817 4274 8888
HAIL...<.75IN
WIND...60MPH
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:54 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 30, 6:54 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Milwaukee/Sullivan WI 654 AM CDT Sun Jun 30 2019 .UPDATE... Have bumped precip chances up a bit and also moved the timing an hour or so earlier based on latest radar trends. Radar reflectivities have weakened a little across the western half of the line of storms, though the cloud tops are showing no signs of warming. Also lowered temps a bit for the first part of the day, with clouds already moving in along with the expected rain later. If this moves through fast enough, could see a window of time for temps to recover mid to late afternoon. && .AVIATION(12Z TAFS)... VFR conditions are expected into the mid-morning hours. It still looks like thunderstorms will move through southern Wisconsin today. Latest timing suggests storms will arrive in the north by 16Z, working through the area through mid-afternoon. There is still some uncertainty with how well this line of storms will survive and if the timing will stay on track. When the storms do eventually arrive, there is a chance that some of them may be severe, with damaging winds the primary threat. More storms will be possible tonight, though confidence in timing is on the low side for now. Lower visibilites and possibly ceilings will be possible with any thunderstorms over the next 24 hours. && .PREV DISCUSSION... (Issued 301 AM CDT Sun Jun 30 2019) SHORT TERM... Today and tonight...Forecast confidence is medium: A complex of thunderstorms continues to push southeastward across northern Minnesota early this morning. These storms have formed within a fairly tight instability gradient. The gradient along with storm motion and propagation vectors suggest this complex will continue to head southeastward through the morning. Mesoscale models present a couple different solutions. One group of solutions wipes out the current storms later this morning and fires more storms late afternoon along the leftover boundary, which would keep southern Wisconsin dry until evening. Another group of solutions keeps the current storms rolling right into the forecast area. Given no obvious reason for the current complex to die, leaned the forecast toward the latter solution. Tracking the upstream storms' current motion would bring them to the northern forecast area by around noon, with storms clearing the south between 3 and 4. The storms will have a chance to be severe, with strong winds being the primary threat. The other big issue today is temperatures. Sided temperatures toward the earlier arrival of storms. Any variation in this though will impact temps quite a bit. Temps aloft will be quite toasty today, so a slower arrival of clouds/precip will allow temps to easily pass forecast highs. Mid 90s wouldn't be out of the question in the southwest with heat indices over 100 given plenty of sunshine into mid- afternoon. If the storms arrive quicker and cloud debris hangs through the afternoon, the forecast highs are probably too warm. More storms will be possible tonight given this airmass hanging around and waves occasionally passing through. Not a lot of model agreement with timing though, so kept precip chances in the 30 to 50 percent range most of the night. It should be mild again tonight given the airmass and plenty of clouds expected. LONG TERM... Monday and Monday Night...Forecast Confidence Low to Moderate. Thunderstorms will likely be ongoing along the frontal boundary Monday morning, which should either be across the northern portion of the forecast area, or just north of. Its position will be dependent on how things play out today and tonight, so lots of uncertainty here. Overall, the boundary should shift north with time on Monday, as the upper ridge strengthens a bit over the lower Missouri Valley. Very warm temperatures will continue, with highs in the upper 80s to around 90. Tuesday and Wednesday...Forecast Confidence Low. The surface front will continue to wiggle around the central part of the state on Tuesday, with percolating shower and thunderstorm activity within its vicinity. A weak shortwave coming out of the Rockies will try to undercut the northern periphery of the ridge on Tuesday, which may result in a slight uptick in storm coverage by afternoon. Plenty of instability but marginal shear will continue to result in a disorganized, conditional severe threat with any activity. Forecast confidence is especially low for Wednesday, as much will depend on the aforementioned shortwave and the evolution of thunderstorms on Tuesday. The chance for thunderstorms will continue, though potential will be ultimately be focused wherever the effective front lies. Thursday through next Sunday...Forecast Confidence Low to Moderate. Warm and humid conditions will persist through the remainder of the workweek into the at least the first part of the weekend, as the upper level flow becomes a bit more zonal. The warm and humid airmass will provide sufficient instability for at least scattered thunderstorms, likely with a diurnal peak in late afternoon and early evening. A stronger wave is still progged to push through the northern Great Lakes over the weekend. If this eventually takes place, it would likely push a frontal boundary through the area, bringing with it a cooler and less humid airmass. AVIATION(09Z TAFS)... Could see some patchy fog develop overnight through early morning, but otherwise VFR conditions are expected through the morning hours. Keeping an eye on the storms over northern Minnesota, as this activity is expected to eventually reach southern Wisconsin. Latest timing suggests storms will arrive in the north by around noon, working through the area through mid- afternoon. Will adjust the timing as needed as the arrival details of the storms become more clear over the next few hours. Some models still wipe this activity out then develop more later today, so confidence isn't particularly high yet. When the storms do eventually arrive, there is a chance that some of them may be severe, with damaging winds the primary threat. More storms will be possible tonight, though confidence in timing is on the low side for now. Lower visibilites and possibly ceilings will be possible with any thunderstorms over the next 24 hours. MARINE... Winds and waves will be on the low end through much of the upcoming week. There will be a chance for thunderstorms most days. Some of the storms may be severe over the next couple days. There could be come fog over the lake at times through the next few days given the warm and humid airmass. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...DDV Today/Tonight and Aviation/Marine...DDV Monday THROUGH Saturday...Boxell
Hazardous weather outlook, Jun 30, 6:02 AM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 602 AM CDT Sun Jun 30 2019 WIZ046-047-051-052-056>060-062>072-011115- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 602 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight A complex of thunderstorms is expected to approach the area from the northwest starting during the mid to late morning hours. Severe weather is possible with these storms, with wind gusts in excess of 60 MPH as the primary risk. Additional thunderstorms will be possible later this evening and tonight. A few strong storms will be possible with this activity as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm chances will continue on a near daily basis through the coming week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today. LMZ643>646-011115- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 602 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Thunderstorms will approach the lake later today, most likely from late morning into early afternoon. Wind gusts in excess of 60 MPH will be possible with this activity. Additional thunderstorms will be possible later this evening into tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm chances will continue on a near daily basis through the coming week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-011115- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 602 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight An area of thunderstorms will approach Lake Michigan from the northwest later today, mainly impacting the southern half of the lake. Wind gusts in excess of 60 MPH will be possible with this activity. Additional thunderstorms will be possible later this evening and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm chances will continue on a near daily basis through the coming week. Patchy fog will be possible at times as a humid airmass remains across the cooler water. This risk will be greatest across the northern half of the lake. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 30, 11:16 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1116 AM CDT Sun Jun 30 2019
WIZ062-301645-
Iowa-
1116 AM CDT Sun Jun 30 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA COUNTY...
At 1114 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Mount Horeb to near Muscoda. Movement was
south at 50 mph.
Wind gusts up to 50 mph are possible with these storms. Lone Rock
reported a wind gust of 50 mph with the leading edge of these storms.
Locations impacted include...
Dodgeville, Mineral Point, Blanchardville, Barneveld, Highland,
Arena, Ridgeway, Avoca, Orion, Linden, Cobb, Rewey, Hollandale,
Governor Dodge St Park, Edmund, Blue Mound St Park, Blackhawk Lake
Rec Area and London.
If outdoors, consider seeking shelter inside a building.
If you are on or near a lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
LAT...LON 4320 9043 4321 9029 4316 9018 4316 9009
4315 9006 4320 8999 4319 8990 4320 8984
4281 8984 4281 9043
TIME...MOT...LOC 1614Z 351DEG 45KT 4303 8976 4314 9048
MRCLocal storm report, Jun 30, 11:17 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM TSTM WND DMG LAKE DELTON 43.59N 89.78W
06/30/2019 SAUK WI 911 CALL CENTER
SCATTERED TREES DOWN WITH SOME BEING LARGE.
&&
AKLocal storm report, Jun 30, 11:18 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1118 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 1 ENE PRAIRIE DU SAC 43.30N 89.71W
06/30/2019 COLUMBIA WI 911 CALL CENTER
SCATTERED TREES DOWN WITH A FEW LARGE TREES.
&&
AKLocal storm report, Jun 30, 11:22 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG PORTAGE 43.54N 89.46W
06/30/2019 COLUMBIA WI 911 CALL CENTER
WIDESPREAD TREES DOWN WITH SOME BEING LARGE.
&&
AKLocal storm report, Jun 30, 11:23 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1123 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG WYOCENA 43.50N 89.31W
06/30/2019 COLUMBIA WI 911 CALL CENTER
WIDESPREAD TRESS DOWN.
&&
AKLocal storm report, Jun 30, 11:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND GST 1 NE COLUMBUS 43.34N 89.02W
06/30/2019 M52 MPH COLUMBIA WI PUBLIC
SOCIAL MEDIA MEASURED WITH ANEMOMETER.
&&
AKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:39 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette, Sauk | 51 min |
| Jun 30, 10:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 63 min |
| Jun 30, 10:48 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 57 min |
| Jun 30, 10:58 AM CDT | Special Weather Statement | MKX | Fond du Lac | 47 min |
| Jun 30, 11:16 AM CDT | Special Weather Statement | MKX | Iowa | 29 min |
| Jun 30, 11:31 AM CDT | Special Marine Warning | MKX | 119 min | |
| Jun 30, 11:42 AM CDT | Special Weather Statement | MKX | Dodge | 33 min |
| Jun 30, 11:47 AM CDT | Special Weather Statement | MKX | Green, Lafayette, Rock, Walworth | 73 min |
| Jun 30, 11:51 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Washington and 1 more | 69 min |
| Jun 30, 11:59 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Racine, Rock, Walworth, Waukesha | 76 min |
| Jun 30, 5:18 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 57 min |
| Jun 30, 5:27 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 48 min |
| Jun 30, 6:10 PM CDT | Special Weather Statement | MKX | Green, Lafayette | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.